# SDR SWAA2021072690681

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FWD SHIELD; BS 767+4; RBL 23; WL 157 (MARKED) ; / [01] THIS ITEM DOES NOT HAVE ALLOWABLE DAMAGE THEREFORE HAVE TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9; [02] THIS ITEM DOES NOT HAVE ALLOWABLE DAMAGE THEREFORE HAVE TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9; [03] ACB FORWARD SHIELD AT BS 767+4; RBL 23 WL157 WILL BE REPLACED ON CUSTOMER FAULT# TTG8Q005NKRA; [04] VERIFIED ACB FORWARD SHIELD AT BS 767+4; RBL 23 WL157 WILL BE REPLACED ON CUSTOMER FAULT# TTG8Q005NKRA
